# SDR GTIA040320

- Difficulty date: March 22, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT MAIN CABIN CUSP WEB STATION 515, STATION 520, STATION 525, STATION 550, STATION 570, STATION 572, STATION 565 AND STATION 580 HAS CORROSION.  REMOVED CORRODED WEB.  FABRICATED NEW WEB.  INSTALLED WEB.  (M)
